# SDR RAIA00502024

- Difficulty date: February 15, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 14,866 hours, 14,034 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT ENGINE THRUST REVERSER DISAGREE INDICATION.  MAINTENANCE CYCLED POWER AND OPS CHECKED LEFT T/R WITH NO DEFECTS NOTED.
